Publication
Title
Differential virulence in two congeneric ticks infesting songbird nestlings
Author
Abstract
Language
English
Source (journal)
Parasitology. - London, 1908, currens
Publication
London : 2011
ISSN
0031-1820 [print]
1469-8161 [online]
Volume/pages
138:8(2011), p. 1011-1021
ISI
000292615100007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 16.06.2011
Last edited 11.02.2018
To cite this reference